# SDR DHL9774012C

- Difficulty date: January 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Condition: Delaminated
- Location: Rt Elev Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RIGHT ELEVATOR TAB IS DELAMINATED ON BOTTOM SKIN BETWEEN OUTBOARD BOB WEIGHTS.  INSTALLED BONDING REPAIR PER SRM 51-40-6, 7 BY 4.  NO BALANCING REQUIRED PER SRM 51-80-7.
